# SDR CALA9800207

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- Engine: Pwa JT9D7F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sense Line
- Part number: 728624
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE LOST PARTIAL POWER WHILE IN CRUISE FLIGHT FROM HNL TO NRT.  THE EPR DROPPED FROM 1.40 TO 1.13 AND N1 DROPPED FROM 95 PERCENT TO 85 PERCENT.  THE AIRCRAFT WAS RETURNED TO HNL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE PS4 LINE TO THE 3.5 BLEED CONTROLLER CRACKED.  THE  LINE WAS REMOVED AND REPLACED IAW MM 75-31-14.  A POWER ASSURANCE RUN CHECKED GOOD.
